RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 17, Number 1, Pages 67–78 (Mi tmf3926)  

This article is cited in 1 scientific paper (total in 1 paper)

Finite differences, Clebsch–Gordan coefficients, and hypergeometric functions

V. P. Karassiov, L. A. Shelepin


Abstract: A generalization of the theory of angular momenta is proposed. The generating representation is a representation of finite generalized hypergeometric series by means of operators of finite differences and symbolic powers. A number of new relations are obtained. These generalize the concept of coupling (addition) of angular momenta, in particular, the expression of the Racah coefficients as a sum of products of two Clebsch–Gordan coefficients. The efficiency of the method of finite differences is demonstrated and a study is made of difference differentiation and integration of the Clebsch–Gordan coefficients and $j$-symbols with respect to the angular momenta and their projections. The formulas obtained by this method yield directly numerical values of the $j$-symbols and the other quantities in the theory of angular momenta.

Full text: PDF file (1520 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 17:1, 991–998

Bibliographic databases:

Received: 01.06.1972

Citation: V. P. Karassiov, L. A. Shelepin, “Finite differences, Clebsch–Gordan coefficients, and hypergeometric functions”, TMF, 17:1 (1973), 67–78; Theoret. and Math. Phys., 17:1 (1973), 991–998

Citation in format AMSBIB
\Bibitem{KarShe73}
\by V.~P.~Karassiov, L.~A.~Shelepin
\paper Finite differences, Clebsch--Gordan coefficients, and hypergeometric functions
\jour TMF
\yr 1973
\vol 17
\issue 1
\pages 67--78
\mathnet{http://mi.mathnet.ru/tmf3926}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468788}
\zmath{https://zbmath.org/?q=an:0289.33010}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 17
\issue 1
\pages 991--998
\crossref{https://doi.org/10.1007/BF01035582}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3926
  • http://mi.mathnet.ru/eng/tmf/v17/i1/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Karassiov, L. A. Shelepin, “Hidden couplings and relationships in the theory of angular momenta”, Theoret. and Math. Phys., 29:1 (1976), 936–942  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:541
    Full text:169
    References:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019